Journal of Inequalities and Applications
Volume 5 (2000), Issue 2, Pages 97-102
An optimal relative isoperimetric inequality in concave cylindrical domains in
Department of Mathematics, Seoul National University, San 56-1, Shinlim-Dong, Kwanack-gu, Seoul 151-742, Korea
Received 2 February 1999; Revised 25 March 1999
Copyright © 2000 Inho Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove an optimal relative isoperimetric inequality in concave cylindrical domains in , which generalizes the well-known two-dimensional relative isoperimetric inequality in a planar sector with angle greater than or equal to .